Über den algebraischen Inhalt topologischer Dualitätssätze

L. Pontrjagin

Mathematische Annalen (1931)

  • Volume: 105, page 165-205
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Pontrjagin, L.. "Über den algebraischen Inhalt topologischer Dualitätssätze." Mathematische Annalen 105 (1931): 165-205. <http://eudml.org/doc/159508>.

author = {Pontrjagin, L.},
journal = {Mathematische Annalen},
keywords = {topology},
pages = {165-205},
title = {Über den algebraischen Inhalt topologischer Dualitätssätze},
url = {http://eudml.org/doc/159508},
volume = {105},
year = {1931},

AU - Pontrjagin, L.
TI - Über den algebraischen Inhalt topologischer Dualitätssätze
JO - Mathematische Annalen
PY - 1931
VL - 105
SP - 165
EP - 205
KW - topology
UR - http://eudml.org/doc/159508
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.